MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD NEEDLE FILTER BLUNT FILL 18X1-1/2; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD NEEDLE FILTER BLUNT FILL 18X1-1/2; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Catalog Number 305211
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd needle filter blunt fill 18x1-1/2 had foreign matter.The following information was provided by the initial reporter: material#: 305211, batch#: 5002078.Rcc received a complaint via email."foreign substance in syringe", product: 305211, lot#: 5002078.Unable to use product.Customer response on (b)(6) 2026.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Investigation results: based on the investigation and with no sample analysis the symptom reported by the customer could not be confirmed.We will continue monitoring the complaint trend for the product and symptom.With no actual sample analysis, a probable root cause could not be offered.

Brand Name
BD NEEDLE FILTER BLUNT FILL 18X1-1/2
Common Device Name
NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24115307
Report Number1911916-2026-00018
Device Sequence Number9515601
Product Code GAA
UDI-Device Identifier00382903052110
UDI-Public(01)00382903052110(17)300228(10)5002078
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305211
Device Lot Number5002078
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date01/20/2026
Supplement Report FDA Received Date01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown